Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Quotients of solutions of linear algebraic differential equations


Author: Lee A. Rubel
Journal: Proc. Amer. Math. Soc. 113 (1991), 747-748
MSC: Primary 34A20; Secondary 30D20
MathSciNet review: 1052579
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of two entire functions $ f,g$ that satisfy linear differential equations with polynomial coefficients, whose quotient $ h = f/g$ is entire, yet $ h$ satisfies no such differential equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A20, 30D20

Retrieve articles in all journals with MSC: 34A20, 30D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1052579-1
PII: S 0002-9939(1991)1052579-1
Article copyright: © Copyright 1991 American Mathematical Society